Share Facebook


10-05-2013, 09:55 PM   #1
Hermione
 
Hermione's Avatar
 
Join Date: Apr 2013
Location: Montreal, Quebec
Buffalo hump

I've been off prednisone since March. Moonface and swelling is gone, but I still have a huge buffalo hump. I'm pretty self-concious about it, will it ever go away?
10-16-2013, 07:27 AM   #2
Paccha
 
Paccha's Avatar
 
Join Date: Apr 2013
Location: Atlanta, Georgia
Hi there. I'm sure it will. I just came off of prednisone myself. I haven'thad thepleasure of dealing with the Buffalo hump butI always suffer from moon face, weight gain, acne (which is great because I'm 35), mood swings, unwanted hair growth, etc. Some side effects take longer to go away than others. Just try to be as patient as possible. I know it's difficult, but I'm sure it will go away in no time. sorry I'm not anymore help, just wanted you to know that you aren't alone with these dreadful pred side effects.

2
10-17-2013, 05:38 PM   #3
Hermione
 
Hermione's Avatar
 
Join Date: Apr 2013
Location: Montreal, Quebec
I had to start taking satan's pills again today seems like this will never go away
10-17-2013, 06:40 PM   #4
sickofcrohns
Senior Member
 
sickofcrohns's Avatar
 
Join Date: Aug 2012
Location: Toronto, Canada
It does go away, but it takes a looong time. In my case, it took almost a year.
Reply

Thread Tools


All times are GMT -5. The time now is 03:11 AM.
Copyright 2006-2017 Crohnsforum.com